# SDR AALA201803079034

- Difficulty date: February 9, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATATION ON WINDHSIELD CENTER POST CONTINUITY FITTING, RIGHT LOWER ATTACHEMENT.   BETWEEN FRAMES 1 & 2, BL 0.  REPLACED THE FITTING IAW EA  277567.
